MathSciNet Relay Station
MathSciNet bibliographic data
MR911058 54H99 (54D40)
Davenport, Dennis; Hindman, Neil Subprincipal closed ideals in $\beta {\bf N}$. Semigroup Forum 36 (1987), no. 2, 223–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement